From Nashville, Tennessee, USA:
The person in question states she takes glyburide and glimepiride but had not taken her medication for about three to four days. As a result, she was incoherent and appeared to be under the influence of alcohol or drugs which has caused a problem on her job. Are her claims true?
I do not understand the exact nature of the question. Glyburide [a pill for Type 2 diabetes] and Amaryl [glimepiride] both lower blood sugar levels. Blood sugars, if they go low enough, can cause incoherence and confusion. The exact relationship between taking the medications and her symptoms needs to be worked out more completely.
Original posting 19 Aug 2003
Posted to Behavior
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.